Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 138, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2015, 8:43 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 8:43 PM MDT (02:43 UTC)
- Expired
- Jun 25, 2015, 9:30 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 2047 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
494
WUUS53 KLBF 260243
SVRLBF
NEC029-085-135-260330-
/O.NEW.KLBF.SV.W.0138.150626T0243Z-150626T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
WESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 930 PM MDT/1030 PM CDT/
* AT 840 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF IMPERIAL TO 8 MILES NORTH OF
ENDERS TO ENDERS RESERVOIR STATE RECREATION AREA...AND MOVING
SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAYES CENTER...WAUNETA AND HAMLET.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 10171 4079 10175 4073 10129 4071 10125
4070 10125 4070 10121 4063 10103 4034 10089
TIME...MOT...LOC 0243Z 305DEG 47KT 4064 10151 4053 10144
4040 10152
HAIL...<.75IN
WIND...60MPH
$$
MASEK3 follow-up statements
808
WWUS53 KLBF 260258
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM MDT THU JUN 25 2015
NEC029-085-135-260330-
/O.CON.KLBF.SV.W.0138.000000T0000Z-150626T0330Z/
CHASE NE-HAYES NE-PERKINS NE-
958 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS...WESTERN HAYES AND EASTERN CHASE COUNTIES UNTIL 1030 PM
CDT/930 PM MDT/...
AT 956 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF WAUNETA TO HAMLET...AND MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAYES CENTER.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4035 10091 4035 10160 4077 10163 4071 10125
4070 10125 4070 10120 4063 10103 4034 10089
TIME...MOT...LOC 0258Z 305DEG 47KT 4048 10124 4035 10125
HAIL...<.75IN
WIND...60MPH
$$
MASEK085 WWUS53 KLBF 260316 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 916 PM MDT THU JUN 25 2015 NEC029-135-260326- /O.CAN.KLBF.SV.W.0138.000000T0000Z-150626T0330Z/ CHASE NE-PERKINS NE- 916 PM MDT THU JUN 25 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS AND EASTERN CHASE COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4035 10090 4035 10132 4059 10133 4058 10101 TIME...MOT...LOC 0316Z 275DEG 28KT 4047 10105 4036 10106 $$ NEC085-260330- /O.CON.KLBF.SV.W.0138.000000T0000Z-150626T0330Z/ HAYES NE- 1016 PM CDT THU JUN 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HAYES COUNTY UNTIL 1030 PM CDT... AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAYES CENTER TO PALISADE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... HAYES CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4035 10090 4035 10132 4059 10133 4058 10101 TIME...MOT...LOC 0316Z 275DEG 28KT 4047 10105 4036 10106 HAIL...<.75IN WIND...60MPH $$ MASEK
688 WWUS53 KLBF 260332 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 932 PM MDT THU JUN 25 2015 NEC085-260341- /O.EXP.KLBF.SV.W.0138.000000T0000Z-150626T0330Z/ HAYES NE- 1032 PM CDT THU JUN 25 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAYES COUNTY HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. LAT...LON 4035 10090 4035 10132 4059 10133 4058 10101 TIME...MOT...LOC 0316Z 275DEG 28KT 4047 10105 4036 10106 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:56 PM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 25, 5:56 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 656 PM CDT THU JUN 25 2015 .UPDATE... ISSUED AT 654 PM CDT THU JUN 25 2015 WE HAVE UPDATED THE FORECAST PACKAGE TO REFLECT CURRENT RADAR AND PROJECTED SHORT TERM TRENDS. THE CHANGES HAVE BEEN MINOR. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SHORTWAVE ALOFT MOVING EAST ACROSS NORTHERN WYOMING AND SOUTHERN MONTANA...WITH LARGE SCALE FORCING AHEAD OF THE FEATURE AIDING IN THUNDERSTORM DEVELOPMENT ACROSS THE NORTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. HI-RES MODELS AGREE TO SOME EXTENT THAT THESE STORMS WILL GROW UPSCALE INTO A BOWING SEGMENT/MCS AS THEY MOVE SOUTHEAST INTO A FAIRLY UNSTABLE AND INCREASINGLY UNCAPPED ENVIRONMENT ACROSS WESTERN INTO SOUTHWEST NEBRASKA. BEHIND THIS INITIAL ACTIVITY...MORE SCATTERED ELEVATED ACTIVITY IS EXPECTED TO PERSIST THROUGH THE EVENING HOURS. OVERALL...ACTIVITY WILL BEGIN TO WIND DOWN AFTER MIDNIGHT AS SHORTWAVE CROSSES THE DAKOTAS AND HEADS FOR MINNESOTA. UPPER LEVEL RIDGING WILL BE EXPANDING ACROSS THE INTERMOUNTAIN WEST FRIDAY...WITH OUR AREA ON THE EASTERN FRINGE OF THE RIDGE. THIS SHOULD BRING MAINLY DRY CONDITIONS BY FRIDAY AFTERNOON...WITH SLIGHTLY BELOW AVERAGE HIGHS IN THE UPPER 70S TO NEAR 80 DEGREES. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SYNOPTIC PATTERN THROUGH THE MID TERM CHARACTERIZED BY A MEAN RIDGE AXIS ALIGNED ALONG THE ROCKIES AND A TROUGH IN THE EASTERN STATES...WITH THE HIGH PLAINS IN BETWEEN IN STRONGLY AMPLIFIED NORTHWEST FLOW ALOFT. AN ANOMALOUS UPPER LOW OVER THE GULF OF AK AND A SECOND OVER THE HUDSON BAY ALLOWS THE RIDGE TO BUILD IN THE ROCKIES AND LARGE SCALE SUBSIDENCE ALLOWING MUCH ABOVE AVE TEMPS FOR THE WEST. THIS UPPER FLOW AND ASSOCIATED HEIGHT RISES IN THE HIGH PLAINS WILL ALOW THE STATIONARY FRONT THAT HAS BEEN IN THE AREA FOR THE LAST FEW DAYS TO FINALLY PUSH SOUTH OF THE AREA LEAVING A DRY FCST IN PLACE FOR THE WEEKEND. STRONG PV ANOMALY MOVING INTO THE PAC NW IS ABLE TO HAVE SOME SUCCESS IN BREAKING DOWN THE UPPER RIDGE IN THE WEST...THOUGH LONG RANGE MODELS ARE IN DISAGREEMENT ON JUST HOW THIS OCCURS. THE GENERAL CONCENSUS THOUGH IS THAT THIS UPPER PV ANOMALY TOPS THE RIDGE AND WITH THE RESULTING ZONAL FLOW ALOFT OVER SRN CANADA SFC LOW PRESSURE DEVELOPS IN THE LEE OF THE ROCKIES IN SASKATCHEWAN AND DROPS SEWD INTO THE UPPER MIDWEST BY MID WEEK. HOWEVER...AGAIN DETERMINISTIC MODELS ARE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THIS SCENARIO. AS FRONT PASSES THROUGH THE AREA MID WEEK TSRA CHANCES INCREASE. SVR CHANCES ARE HARD TO DEFINE AT THIS POINT DUE TO A LACK OF CONSISTENCY/AGREEMENT IN THE MODELS. A COOL DOWN LOOKS LIKELY FOR THE END OF THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 654 PM CDT THU JUN 25 2015 WITH TWO OR MORE THUNDERSTORM COMPLEXES COMING ACROSS CENTRAL AND WESTERN NEBRASKA...IT IS DIFFICULT TO FIX THE TIMING OF THE THUNDERSTORMS. CURRENT INDICATIONS ARE THAT THE COMPLEX IN CENTRAL NEBRASKA WILL PASS JUST NORTH OF BBW. A SECOND LINE OF THUNDERSTORMS...NOW WEST OF VTN AND NORTH OF MHN WILL MOVE THROUGH IN THE NORTH THIS EVENING AND CENTRAL AND SOUTHWEST NEBRASKA LATE TONIGHT. AFTER THE STORMS PASS...LOW STRATUS WILL FORM FROM THE RESIDUAL MOISTURE. THE PROBABILITY OF CEILINGS BELOW 1000 FEET AGL IS LESS THAN 30 PERCENT...SO THE TERMINAL FORECASTS FOR LBF AND VTN WILL REFLECT THAT UNCERTAINTY AND INCLUDE CEILINGS JUST ABOVE 1000 FEET AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SHORT TERM...TAYLOR LONG TERM...JWS AVIATION...SPRINGER
Hazardous weather outlook, Jun 25, 3:06 PM MDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT THU JUN 25 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-262115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 406 PM CDT THU JUN 25 2015 /306 PM MDT THU JUN 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY WEST OF A LINE FROM VALENTINE TO NORTH PLATTE TO CURTIS. A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS MUCH OF THE REST OF NORTH CENTRAL NEBRASKA. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS THE AREA TODAY AND TONIGHT. WITH PLENTY OF MOISTURE AND AN UNSTABLE ATMOSPHERE IN PLACE...THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SOUTHEAST FROM THE PANHANDLE INTO THE SANDHILLS AND PORTIONS OF SOUTHWEST NEBRASKA. THE THUNDERSTORMS ARE EXPECTED TO CONGEAL INTO ONE OR TWO CONVECTIVE SYSTEMS BY LATE EVENING...MOVING SOUTHEAST ACROSS THE AREA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AS WELL AS LARGE HAIL...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING...THOUGH SEVERE WEATHER IS NOT EXPECTED. AFTER A MAINLY DRY WEEKEND...THUNDERSTORMS RETURN TO THE FORECAST TUESDAY NIGHT THROUGH THURSDAY. ALTHOUGH THE POTENTIAL FOR STRONG THUNDERSTORMS EXISTS...IT IS DIFFICULT TO DETERMINE THE EXTENT OF SEVERE WEATHER POTENTIAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
In the hours before
Local storm report, Jun 25, 7:33 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST LEWELLEN 41.33N 102.14W
06/25/2015 E75.00 MPH GARDEN NE PUBLIC
6-8 INCH TREE BRANCHES SNAPPED OFF HEALTHY TREES.
&&
SBAKERLocal storm report, Jun 25, 7:37 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST CHAPPELL 41.09N 102.47W
06/25/2015 E60 MPH DEUEL NE 911 CALL CENTER
&&
SNIVELYSpecial weather statement, Jun 25, 7:58 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 758 PM MDT THU JUN 25 2015 NEZ057-058-260245- KEITH NE-PERKINS NE- 758 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS AND SOUTHWESTERN KEITH COUNTIES UNTIL 845 PM MDT... AT 757 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BRULE...OR 10 MILES SOUTHWEST OF OGALLALA...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRANT... VENANGO... BRANDON... MADRID... ELSIE... WILD HORSE SPRING... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 137. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 86. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MASEK
Local storm report, Jun 25, 8:01 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST VENANGO 40.76N 102.04W
06/25/2015 E60 MPH PERKINS NE FIRE DEPT/RESCUE
&&
MARTINLocal storm report, Jun 25, 8:02 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST LEWELLEN 41.33N 102.14W
06/25/2015 E60 MPH GARDEN NE PUBLIC
3-4INCH TREE BRANCHES BROKEN, HEALTHY TREES.
&&
SBAKERLocal storm report, Jun 25, 8:12 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST VENANGO 40.76N 102.04W
06/25/2015 E65 MPH PERKINS NE PUBLIC
&&
SBAKERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:24 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 51 min |
| Jun 25, 7:05 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith, Lincoln, McPherson | 55 min |
| Jun 25, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 40 min |
| Jun 25, 8:04 PM MDT | River Flood Advisory | LBF | Garden | 36 hr |
| Jun 25, 8:04 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.